Two theorems in the theory of summation of numerical series by lower triangular positive monotone matrices

  • N. A. Davydov


For so-called monotone matrices, we establish necessary and sufficient conditions for the summation with them of some divergent sequences of 0 and 1 up to zero or some unbounded sequences of nonnegative numbers.
How to Cite
Davydov, N. A. “Two Theorems in the Theory of Summation of Numerical Series by Lower Triangular Positive Monotone Matrices”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 4, Apr. 1999, pp. 553-5,
Short communications